Busca avançada
Ano de início
Entree


Mather's regions of instability for annulus diffeomorphisms

Texto completo
Autor(es):
Addas-Zanata, Salvador ; Tal, Fabio Armando
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY; v. 56, n. 3, p. 20-pg., 2023-12-27.
Resumo

Let f$f$ be a C1+epsilon$C<^>{1+\varepsilon }$ diffeomorphism of the closed annulus A$A$ that preserves orientation and the boundary components, and f similar to$\widetilde{f}$ be a lift of f$f$ to its universal covering space. Assume that A$A$ is a Birkhoff region of instability for f$f$, and the rotation set of f similar to$\widetilde{f}$ is a nondegenerate interval. Then there exists an open f$f$-invariant essential annulus A*$A<^>*$ whose frontier intersects both boundary components of A$A$, and points z+$z<^>+$ and z-$z<^>-$ in A*$A<^>*$, such that the positive (resp., negative) orbit of z+$z<^>+$ converges to a set contained in the upper (resp., lower) boundary component of A*$A<^>*$ and the positive (resp., negative) orbit of z-$z<^>-$ converges to a set contained in the lower (resp., upper) boundary component of A*$A<^>*$. This extends a celebrated result originally proved by Mather in the context of area-preserving twist diffeomorphisms. (AU)

Processo FAPESP: 16/25053-8 - Dinâmica e geometria em baixas dimensões
Beneficiário:André Salles de Carvalho
Modalidade de apoio: Auxílio à Pesquisa - Temático